# SDR 08FDEA01173

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON RIGHT THS UPPER REAR SPAR CHORD BETWEEN RIBS 4 AND 5 HAS 1 EACH REPAIR ANGLE ON LOWER SURFACE OF FLANGE MEASURING 15.2 INCH LONG BY 1.65 INCH TALL REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT REPAIR ANGLE IAW A310 SRM 55-11-21 FIG 211, 213 AND 218.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING, AIRCRAFT INSPECTION.
